# SDR SWAA2023090583268

- Difficulty date: July 27, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS695 AT RBL24.75 CENTER SECTION 2023-469924<[01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[02] REPLACED SUPPORT ANGLE LOCATED BS695 AT RBL24.75 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9; AND DWG: 273A9110 SHEET: 6 REV: A. SEE INDIVIDUAL SIGNOFF BELOW;[03] REPLACED SUPPORT ANGLE LOCATED BS695 AT RBL24.75 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9; AND DWG: 273A9110 SHEET: 6 REV: A. RII SEE INDIVIDUAL SIGNOFF BELOW.
